# SDR DALA2018062004112

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE NO LONGER USED AIR PHONE ANTENNA PER ER/A 12-090911-14MA, LINE MX. REPORTS CORROSION ON THE FUSELAGE SKIN OUTER SURFACE UNDER THE REMOVED ANTENNA. THE DAMAGED AREA IS LOCATED AT APPROX FS 757 MIDWAY BETWEEN STRINGERS 27L AND 27R. MAINTENANCE REPAIRED DAMAGE PER ERA 567559-14.
